# SDR VJ9800137

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2777930
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FLANGE ABOVE FS 220, LONGERON 30, CORRODED.  REPAIRED IAW DC9 SRM 53-03, FIG 2A, SHEET 5, AND 51-10-2A.
